MathSciNet Relay Station
MathSciNet bibliographic data
MR1304347 (96d:14015) 14E20 (14J25 14J27)
Tokunaga, Hiro-o On dihedral Galois coverings. Canad. J. Math. 46 (1994), no. 6, 1299–1317.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement